# SDR DALA2023102608830

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,654 hours, 33,170 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 R AFT ENTRY DOOR LT EICAS INFLIGHT. CORRECTIVE ACTION: CHECKED R AFT ENTRY DOOR SWITCH & DOOR AREA. OPERATED DOOR PER B757 AMM 52-11. DOOR LIGHT IN COCKPIT OPERATES OK, NO FAULTS. (4421244)
